# SDR CALA2019102501805

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8121
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR CUTOUT LOWER SILL WEB CORRORED (REF NR 99847849) REMOVED AND REPLACED LOWER SILL WEB AT FWD CARGO COMPT DOOR IAW B737-800 SRM 51-40-02 AND DWG 143A8330.
